# SDR KCSA2023092736

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 2,054 hours, 17,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057735
- Part serial: 7626
- Condition: Failed
- Location: L1 Door
- Part time: 9,935 hours, 1,899 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN AND CLOSE. FOUND ROTARY SNUBBER TO BE BAD, REMOVED AND REPLACED ROTARY SNUBBER IAW 747-400 AMM 52-11-10,
OPERATIONS CHECKS NORMAL.
